Jump to ContentJump to Main Navigation
Show Summary Details

On the Boundary of the Set of the Closure of Contractive Polynomials

Attila Pethő
  • Faculty of Informatics, University of Debrecen and Hungarian Academy of Sciences, Debrecen, Hungary. E-mail:
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2009-08-20 | DOI: https://doi.org/10.1515/INTEG.2009.026


For and a = (a 1, . . . , ad ) T ∈ ℤ d , let τ r(a) = (a 2, . . . , ad , –⌊r T a⌋) T . Further, let . In this paper we prove that if some roots of the polynomial Xd + rdX d–1 + ⋯ + r 2 X + r 1 are t -th roots of unity and the others lie in the open unit disc, then |a k+tak | < c 1 with a constant c 1 which does not depend on k. Under some conditions this yields an algorithm to decide whether the sequence is, for all a, ultimately periodic, or becomes divergent for some a.

We study the boundary of the closure of 𝒟3 and show that large parts of it belong to 𝒟3, while others lie outside 𝒟3.

Keywords.: Contractive polynomials; shift radix systems

About the article

Received: 2008-07-24

Accepted: 2009-01-26

Published Online: 2009-08-20

Published in Print: 2009-08-01

Citation Information: Integers, Volume 9, Issue 3, Pages 311–325, ISSN (Print) 1867-0652, DOI: https://doi.org/10.1515/INTEG.2009.026.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Horst Brunotte, Peter Kirschenhofer, and Jörg M. Thuswaldner
Journal of Difference Equations and Applications, 2012, Volume 18, Number 6, Page 1077

Comments (0)

Please log in or register to comment.
Log in